×

zbMATH — the first resource for mathematics

On the solitary wave solutions for nonlinear Hirota-Satsuma coupled KdV equations. (English) Zbl 1069.35080
Summary: An algebraic method is devised to construct new exact wave soliton solutions for two generalized nonlinear Hirota-Satsuma coupled KdV systems of partial differential equations using symbolic software like Mathematica or Maple in terms of \(sn(x)-cn(x)\) Jacobic elliptic functions and \(\sec_q-\tanh_q\) \(q\)-deformed hyperbolic functions based on the idea of the homogeneous balance method.

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
37K40 Soliton theory, asymptotic behavior of solutions of infinite-dimensional Hamiltonian systems
Software:
Maple; Mathematica
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akhiezer, N.I., Elements of theory of elliptic functions, (1990), American Mathematical Society Providence, RI · Zbl 0694.33001
[2] Cao, D.B., Phys. lett. A, 296, 27-33, (2002)
[3] Fan, E.G., Phys. lett. A, 282, 18-22, (2001)
[4] Fan, E.G.; Hon, B.Y.C., Phys. lett. A, 929, 335-337, (2002)
[5] Pu, Z.; Liu, S.; Liu, S., Phys. lett. A, 299, 507-512, (2002)
[6] Hon, Y.C.; Fan, E.G., Chaos, solitons & fractals, 19, 515-525, (2004)
[7] Li, B.; Chan, Y.; Zhang, H., J. phys. A: math. gen., 35, 8253-8265, (2002)
[8] Cheng, L.B., Phys. lett. A, 288, 191-195, (2002)
[9] Liu, X.-Q.; Song, J., Phys. lett. A, 298, 253-258, (2002)
[10] Satsuma, J.; Hirota, R., J. phys. soc. jpn., 51, 3390-3397, (1982)
[11] Wu, Y.T.; Geng, X.G.; Hu, X.B.; Zhu, S.M., Phys. lett. A, 255, 259-264, (1999)
[12] Yan, Z., J. phys. A: math. gen., 35, 9923-9930, (2002) · Zbl 1040.35103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.